Top answers from doctors based on your search:
Disclaimer

How can paragard get dislodged

A 26-year-old female asked:
Dr. Patricia Fearing
35 years experience Gynecology
you can check: You can feel for the strings. If you can feel the strings (they usually just lay over the cervix) most likely there is no problem. It is also checked ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 48-year-old member asked:
Dr. Dale Kristle
39 years experience Gynecology
No: no
A 26-year-old female asked:
Dr. Ron Eaker
Dr. Ron Eaker answered
Specializes in Obstetrics and Gynecology
Common: This is normal and not a problem unless you have a profuse discharge, odor, or irritation
A 26-year-old female asked:
Dr. Jeffrey Levine
30 years experience Family Medicine
Yes it probably is.: The paragard (copper-t) iud contains no hormones, so it generally does not have any significant effect on a woman's menstrual cycle, including ovulati ... Read More
A 35-year-old female asked:
Dr. Bryan Treacy
34 years experience Gynecology
Normal: Unusual bleeding with an iud, especially right after placement, occurs in twenty percent of women. Overall, the paragard should not effect your period ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Audrey Lance
13 years experience Gynecology
Not necessarily: Since the Paragard doesn't have any hormones, it isn't likely to affect PMS symptoms. It definitely can cause your periods to be heavier or longer, ho ... Read More
A 28-year-old female asked:
Dr. Timothy Raichle
21 years experience Obstetrics and Gynecology
No: This is not a side effect of this iud. You should talk to your doctor as these symptoms are probably related to something else.
1
1 thank
A 33-year-old female asked:
Dr. Allison Urrutia
13 years experience Obstetrics and Gynecology
Yes: In addition to checking your iud strings yourself, if you are having persistent pain you should be evaluated by your physician. There are many causes ... Read More
A 32-year-old female asked:
Dr. Mary Vanko
33 years experience Obstetrics and Gynecology
Paraguard benefits: Thewre are no hormonal side effects from paraguard, take Motrin for cramps. The paraguard does not cause breakouts; lack of arousal has no direct rel ... Read More
2
2 thanks
A 29-year-old female asked:
Dr. Anthony Gingo
Specializes in Obstetrics and Gynecology
Paraguard : ParaGard is a T-shaped intrauterine device with a mono filament thread to aid in detection and removal of the device. The T-frame is made of polyeth- ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month